

Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to Kyrgyzstan.
High potency non-aspirin pain and fever relief. Compare active ingredient to Extra Strength Tylenol. Each tablet contains Acetaminophen 500mg. 50 packets, each packet contains 2 pills.
Trustpilot
1 week ago
1 day ago
1 month ago
3 weeks ago